# SDR SWIA202501061229

- Difficulty date: December 29, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 38,753 hours, 36,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6003301027
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SKIN BETWEEN FS169.00-193.00 IS CRACKED    (FILED CLOSED)    REPLACED NOSE SKIN BETWEEN FS169.00-193.00 IN REFERENCE TO CRJ 200 SRM 51-42-06
